MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS PRO ISE ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS PRO ISE ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER
Catalog Number 08464537001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable ise indirect gen 2 results from the cobas pro ise analytical unit.Sample 1 initial sodium result was 154 mmol/l and the repeat result was 139 mmol/l.The initial chloride result was 117 mmol/l and the repeat chloride result was 106 mmol/l.Sample 2 initial sodium result was 149 mmol/l and the repeat result was 139 mmol/l.Sample 3 initial sodium result was 149 mmol/l and the repeat result was 139 mmol/l.The repeat results were believed correct.
 
Additional Manufacturer Narrative
The cobas pro ise analytical unit serial number was (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The field service engineer found the sipper probe was occulted.He cleaned the sipper probe and preventatively replaced the sample probe and seals.He performed operational and mechanical checks which passed.The customer performed and accepted qc.The investigation determined the service actions resolved the issue.

Brand Name
COBAS PRO ISE ANALYTICAL UNIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key18738230
Report Number1823260-2024-00484
Device Sequence Number19964807
Product Code JJE
UDI-Device Identifier07613336158876
UDI-Public07613336158876
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K191899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08464537001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/01/2024
Supplement Date Received by Manufacturer02/22/2024
Initial Report FDA Received Date02/20/2024
Supplement Report FDA Received Date02/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown